| Model Number |
.062" X 7" LONG, GUIDE WIRE |
| Health Effect - Clinical Codes |
Exposure to Body Fluids (1745); Unspecified Tissue Injury (4559)
| Date of Event |
01/03/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a shoulder arthroscopy the pins got stuck in the cannulated spindle.With the pin being shorter than the spindle, it was impossible to remove it with pliers.While forcing to remove it, a nurse was injured, which resulted in a blood exposure accident.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.